# SDR ASOA2019040329547

- Difficulty date: March 29, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 41,095 hours, 32,439 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED "SMOKE SMELL IN THE CABIN AND COCKPIT GOT BETTER ONCE PACK #1 TURNED OFF. MX INSPECTED AND FOUND #1 RECIRCULATION FAN MUFFLER BLOWN AND DAMAGED AND PARTIALLY DAMGAED MUFFLER ON RECIRCULATION FAN #2. REMOVED AND REPLACED BOTH MUFFLERS SYSTME OPS CHECKED GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
